MathSciNet Relay Station
MathSciNet bibliographic data
MR2336571 60B11 (40A05 46B09 46B15 46E30)
Medina, Juan M.; Cernuschi-Frías, B. Random series in $L\sp p(X,\Sigma,\mu)$ using unconditional basic sequences and $l\sp p$ stable sequences: a result on almost sure almost everywhere convergence. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3561–3570 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement